# SDR FDEA202010230330

- Difficulty date: October 23, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 67,179 hours, 23,468 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG AT 9 O`CLOCK LP COMPRESSOR CASE OUTER SURFACE HAS CORROSION IN EXCESS OF 10  AROUND (FWD) MATING FLANGE TO INLET (UNDER KEVLAR WRAP).    REMOVED AND REPLACED #1 ENGINE.
